MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-28
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Angina (1710); Occlusion (1984); Respiratory Distress (2045)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.The additional xience sierra device referenced is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the procedure was performed to treat the right coronary artery.Two xience sierra stents (2.75x38mm and 3.0x28mm) were implanted.On (b)(6) 2020, the patient underwent a heart catherization due to chest pain and trouble breathing.It was then confirmed that both stents had collapsed.The stents were opened with angioplasty and two new xience sierra stents (3.5x12mm and 3.5x28mm).There was no adverse patient sequela reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effects of angina and occlusion are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as known patient effects of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported material deformation.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5/d6: the estimated implant date was changed from (b)(6) 2018 to (b)(6) 2018.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the procedure was performed to treat the right coronary artery.Two xience sierra stents (2.75x38mm and 3.0x28mm) were implanted.On (b)(6) 2020, the patient underwent a heart catherization due to chest pain and trouble breathing.It was then confirmed that both stents had collapsed.The stents were opened with angioplasty and two new xience sierra stents (3.5x12mm and 3.5x28mm).There was no adverse patient sequela reported.No additional information was provided.As the implant date was not confirmed, the last date provided ((b)(6) 2018) will be used as the estimated date.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10879892
Report Number2024168-2020-09794
Device Sequence Number11762700
Product Code NIQ
UDI-Device Identifier08717648227288
UDI-Public08717648227288
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2019
Device Model Number1550300-28
Device Catalogue Number1550300-28
Device Lot Number8062241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.75X38 XIENCE SIERRA
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;